Archimedean Copulae and Positive Dependence

Müller, Alfred and Scarsini, Marco (2003) Archimedean Copulae and Positive Dependence. [Working Paper]. p. 16. ICER Working Papers - Applied Mathematics Series (No. 25-2003).

PDF (Full text)
Download (309kB)
Related URLs:


In the first part of the paper we consider positive dependence properties of Archimedean copulae. Especially we characterize the Archimedean copulae that are multivariate totally positive of order 2 (MTP2) and conditionally increasing in sequence. In the second part we investigate conditions for binary sequences to admit an Archimedean copula.

Item Type: Report / Paper (Working Paper)
Research documents and activity classification: Working Papers > Refereed Working Papers / of international relevance
Divisions: Department of Business and Management
Additional Information: The definitive version of the paper has been published in "Journal of Multivariate Analysis", Vol. 93(2), Pages 434-445, April 2005.
Uncontrolled Keywords: Conditionally increasing; MTP2; positive lower orthant dependent; exchangeability; binary sequences.
MIUR Scientific Area: Area 13 - Economics and Statistics > SECS-S/01 Statistics
Deposited by: Maria Teresa Nisticò
Date Deposited: 21 Dec 2010 10:57
Last Modified: 22 Apr 2015 00:13


Downloads per month over past year

Repository Staff Only

View Item View Item